MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi gas unit was not giving readings when connected to a bedside monitor.This was discovered during a case, so troubleshooting was limited before swapping out the unit.They tried swapping cables with no change.Customer swapped this gas unit with another one and data came across immediately, issue appears to be with this unit.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 01/30/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/03/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information.Bedside monitor model: ni sn: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the multi gas unit was not giving readings when connected to a bedside monitor.This was discovered during a case, so troubleshooting was limited before swapping out the unit.They tried swapping cables with no change.Customer swapped this gas unit with another one and data came across immediately, issue appears to be with this unit.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi gas unit was not giving readings when connected to a bedside monitor.This was discovered during a case, so troubleshooting was limited before swapping out the unit.They tried swapping cables with no change.Customer swapped this gas unit with another one and data came across immediately, issue appears to be with this unit.No patient harm was reported.Investigation conclusion: on (b)(6) 2026, the customer reported that the gf-210ra multigas unit was not providing readings when connected to a bsm monitor.The issue was discovered during a patient case; however, troubleshooting was limited before the unit was swapped out.The customer confirmed that there was no patient harm.Swapping cables did not resolve the issue.When the gas unit was replaced with another unit, readings were immediately restored, indicating the issue was isolated to the reported device.Upon receipt, the unit was cleaned and decontaminated.Physical inspection confirmed the model and serial number, with no visible damage, scratches, or signs of liquid exposure.The unit received with water trap missing.The unit had 2,591 operating hours.Software version 01-11 and firmware revision 04.23.02 were verified.Functional testing was performed using visia2 software with a bsm-6000 connection.During evaluation, the reported issue was successfully duplicated.The monitor displayed a "line block / gas device failure" error.Further testing confirmed internal pump failure.Replacement of the internal pump or gas module is required.Root cause summary/results: the reported issue was caused by an internal pump malfunction within the gf-210ra gas module.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Bedside monitor model: ni, sn: ni.Additional information: b4.Date of this report, d9.Device available for evaluation, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer, h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24310168
Report Number8030229-2026-06195
Device Sequence Number11980602
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR.; BEDSIDE MONITOR.
Patient SexUnknown